# SDR DALA2019020900891

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ANGLE LOC AT BS 661 RT SIDE ON FRONT FACE OF FWD BULKHEAD AT MAIN WHEEL WELL COMPARTMENT. REPLACED ANGLE LOC AT BS 661 RT SIDE ON FRONT FACE OF FWD BULKHEAD AT MAIN WHEEL WELL COMPARTMENT AS PER SRM 51-10-02.
